Publication Cover
Applicable Analysis
An International Journal
Volume 25, 1987 - Issue 4
9
Views
8
CrossRef citations to date
0
Altmetric
Original Articles

Resonance problems with nonlinearity interfering with eigenvalues of higher orderheigen

Pages 275-286 | Received 14 Apr 1987, Published online: 14 May 2010
 

Abstract

We consider the Dirichlet problem for a 2nd order ordinary differential equation with noninvertible linear part. The nonlinear term has linear growth and may interfere with eigenvalues of higher order in a nonuniform way. Existence of solution is obtained by imposing a condition of Landesman-Lazer's type

AMS(MOS)::

Reprints and Corporate Permissions

Please note: Selecting permissions does not provide access to the full text of the article, please see our help page How do I view content?

To request a reprint or corporate permissions for this article, please click on the relevant link below:

Academic Permissions

Please note: Selecting permissions does not provide access to the full text of the article, please see our help page How do I view content?

Obtain permissions instantly via Rightslink by clicking on the button below:

If you are unable to obtain permissions via Rightslink, please complete and submit this Permissions form. For more information, please visit our Permissions help page.